Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
lea1117

got some pretty interesting insight from new derm

i went to a new dermatologist. he is absolutely hilarious and tells everything like it is.

i asked him about accutane's initial breakout. he said it is NOT because of the accutane it is almost ALWAYS because of stopping prior treatments. thought that was interesting.

he also said that sometimes birth control pills alone are enough to clear up acne, and i might end up not even needing accutane. so, girls considering choosing "abstinence" as a contraceptive...he wouldn't recommend it.

and LMFAO at the iPledge binder. as much as iPledge pisses me off, it also cracks me up. oh god. the giant freaking stop sign on the cover. THE ID CARD. rofl. your tax dollars hard at work. :lol:

Share this post


Link to post
Share on other sites

I dont know, i read in the accutane pamphlets from roche labs, that accutane re-grows your sebaciaous glands? So i read the initial breakout was from squeezing everything out and re-growing the sebacious glands. I dont know though theris alot of different ideas about the IB.

Share this post


Link to post
Share on other sites

I had a great derm too. She was going through the numerous side effects of Isotretinoin, "..and dry lips. Of course, you may just wake up and jump off a bridge.....though chances are you wont." I thought that was such a great way to explain the factors to me, if she'd just said "you may feel depressed and suicidal" i would have completely ignored her. Now i know that i have to be a little, tiny bit careful just incase.

(Im sure some people might find this inappropriate for a doctor, but she definantly knew what she was doing so please dont winge)

Share this post


Link to post
Share on other sites
I dont know, i read in the accutane pamphlets from roche labs, that accutane re-grows your sebaciaous glands? So i read the initial breakout was from squeezing everything out and re-growing the sebacious glands.

I think you might need to read that again. Accutane atrophies (shrinks) the sebacous glands.

Share this post


Link to post
Share on other sites

My derm was pretty funny about it also. He said something like "Its that damn president, here are your tax dollars hard at work" and hands me the binder. Then he says "Guard this card with your life!"

Share this post


Link to post
Share on other sites

i asked him about accutane's initial breakout. he said it is NOT because of the accutane it is almost ALWAYS because of stopping prior treatments. thought that was interesting.

SO-NOT-TRUE ... I'm going through an initial breakout right now and I stopped prior treatments 2 years ago!

and LMFAO at the iPledge binder. as much as iPledge pisses me off, it also cracks me up. oh god. the giant freaking stop sign on the cover. THE ID CARD. rofl. your tax dollars hard at work.

:lol: that cracked me up

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


                ×